| Model Number |
27MJ-501 |
| Medical Device Problem Code |
Incomplete Coaptation (2507)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/04/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2026, a 27mm sjm masters series mechanical heart valve was chosen for a mitral valve replacement (mvr) procedure.The leaflet function was tested using a leaflet tester.During procedure, the physician found that one leaflet was not opening properly.Ultimately, they had to explant the valve and implanted competition valve of same size while patient on bypass.The patient was reported stable.